# SDR DALA2018110106384

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 47,131 hours, 32,144 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A IN AFT JUMPSEAT SAID SMELLED OILY / EXHAUST SMELL IN AFT CABIN DURING FLIGHT. NO SMOKE. SAID IT WENT AWAY AND CAME BACK IN DECENT. INSPECTED APU. FOUND LOWER FUEL NOZZLE LEAKING AT PRIMARY PORT. REMOVED B NUT. INSPECTED AND REINSTALLED FITTING. LEAK CHECK GOOD. COMPLETED DUCT BURNOUT. (LP# 4756888)
